I used to be on the depo injection, i was on it for around 6-8 months but i was bleeding everyday after a few months, not bleeding as heavy as a period, but just bleeding a little bit each day, sort of like i was coming to the end of a period sort of blood.. anyways so i went to the doctor and i went back onto my old pill cilest and i was fine and only bled when i had to go on the week break, but my periods were so painful i just didn't like it. i went back to the doctors and they put me on cerelle and the same thing is happening as when i was on the depo injection, i'm having regular bleeding everyday but it's not as much as a full on period, its just so annoying! i know the depo and cerelle have the same things in them.. has this happened to anybody else and do you know if it will stop? or is it just my body being weird haha! thanks in advance x
Last edited by tanxo
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.